RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2005, Volume 403, Number 3, Pages 305–308 (Mi dan1186)  

This article is cited in 24 scientific papers (total in 24 papers)

On operator estimates in homogenization theory

V.V. Zhikov



Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan1186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zhikov, “Spectral Method in Homogenization Theory”, Proc. Steklov Inst. Math., 250 (2005), 85–94  mathnet  mathscinet  zmath
    2. M. Sh. Birman, T. A. Suslina, “Averaging of periodic elliptic differential operators with the account of a corrector”, St. Petersburg Math. J., 17:6 (2006), 897–973  mathnet  crossref  mathscinet  zmath  elib
    3. S. A. Nazarov, “Homogenization of elliptic systems with periodic coefficients: Weighted $L^p$ and $L^\infty$ estimates for asymptotic remainders”, St. Petersburg Math. J., 18:2 (2007), 269–304  mathnet  crossref  mathscinet  zmath  elib
    4. D. I. Borisov, “Asymptotics of the eigenvalues of elliptic systems with fast oscillating coefficients”, Proc. Steklov Inst. Math. (Suppl.), 259, suppl. 2 (2007), S35–S45  mathnet  crossref  elib
    5. S. E. Pastukhova, S. V. Tikhomirova, “Elliptic Equation with Nonsymmetric Matrix: Averaging of the “Variational Solutions””, Math. Notes, 81:4 (2007), 560–565  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. D. I. Borisov, R. R. Gadyl'shin, “The spectrum of a self-adjoint differential operator with rapidly oscillating coefficients on the axis”, Sb. Math., 198:8 (2007), 1063–1093  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    7. D. I. Borisov, “Asymptotics for the solutions of elliptic systems with rapidly oscillating coefficients”, St. Petersburg Math. J., 20:2 (2009), 175–191  mathnet  crossref  mathscinet  zmath  isi
    8. V. V. Zhikov, S. E. Pastukhova, “Homogenization of degenerate elliptic equations”, Siberian Math. J., 49:1 (2008), 80–101  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    9. S. E. Pastukhova, “Operator Estimates in Nonlinear Problems of Reiterated Homogenization”, Proc. Steklov Inst. Math., 261 (2008), 214–228  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    10. M. A. Pakhnin, T. A. Suslina, “Operator error estimates for homogenization of the elliptic Dirichlet problem in a bounded domain”, St. Petersburg Math. J., 24:6 (2013), 949–976  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    11. S. E. Pastukhova, “Approximation of the Exponential of a Diffusion Operator with Multiscale Coefficients”, Funct. Anal. Appl., 48:3 (2014), 183–197  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    12. T. A. Suslina, “Homogenization of elliptic operators with periodic coefficients depending on the spectral parameter”, St. Petersburg Math. J., 27:4 (2016), 651–708  mathnet  crossref  mathscinet  isi  elib
    13. S. E. Pastukhova, “The Neumann problem for elliptic equations with multiscale coefficients: operator estimates for homogenization”, Sb. Math., 207:3 (2016), 418–443  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    14. V. V. Zhikov, S. E. Pastukhova, “Operator estimates in homogenization theory”, Russian Math. Surveys, 71:3 (2016), 417–511  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    15. A. A. Kukushkin, T. A. Suslina, “Homogenization of high order elliptic operators with periodic coefficients”, St. Petersburg Math. J., 28:1 (2017), 65–108  mathnet  crossref  mathscinet  isi  elib
    16. S. E. Pastukhova, “Homogenization estimates of operator type for fourth order elliptic equations”, St. Petersburg Math. J., 28:2 (2017), 273–289  mathnet  crossref  mathscinet  isi  elib
    17. V. V. Zhikov, S. E. Pastukhova, “On the convergence of bloch eigenfunctions in homogenization problems”, Funct. Anal. Appl., 50:3 (2016), 204–218  mathnet  crossref  crossref  mathscinet  isi  elib
    18. T. A. Suslina, “Homogenization of the Dirichlet problem for higher-order elliptic equations with periodic coefficients”, St. Petersburg Math. J., 29:2 (2018), 325–362  mathnet  crossref  isi  elib
    19. M. Dorodnyi, T. A. Suslina, “Homogenization of a Nonstationary Model Equation of Electrodynamics”, Math. Notes, 102:5 (2017), 645–663  mathnet  crossref  crossref  mathscinet  isi  elib
    20. S. E. Pastukhova, R. N. Tikhomirov, “Operator-type estimates in homogenization of elliptic equations with lower terms”, St. Petersburg Math. J., 29:5 (2018), 841–861  mathnet  crossref  mathscinet  isi  elib
    21. Yu. M. Meshkova, T. A. Suslina, “Usrednenie pervoi nachalno-kraevoi zadachi dlya parabolicheskikh sistem: operatornye otsenki pogreshnosti”, Algebra i analiz, 29:6 (2017), 99–158  mathnet  elib
    22. M. M. Sirazhudinov, “Operatornye otsenki usredneniya obobschennykh uravnenii Beltrami”, Dagestanskie elektronnye matematicheskie izvestiya, 2017, no. 7, 40–46  mathnet  crossref
    23. T. A. Suslina, “Usrednenie statsionarnoi periodicheskoi sistemy Maksvella v ogranichennoi oblasti v sluchae postoyannoi magnitnoi pronitsaemosti”, Algebra i analiz, 30:3 (2018), 169–209  mathnet  elib
    24. Yu. M. Meshkova, “Ob usrednenii periodicheskikh giperbolicheskikh sistem”, Matem. zametki, 105:6 (2019), 937–942  mathnet  crossref
  • Number of views:
    This page:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019